There's more than one possibility here. If you stopped the Paxil without a sufficient taper off you could have suffered withdrawal -- most people do with this med. It's also quite common with this med for it not to work again once you stop taking it and try to take it again. Nobody would advise you to be on this med when you're pregnant. So it's hard to answer, because Paxil and Effexor are the two most difficult drugs to take and stop taking and Paxil is a very weird drug. Now, maybe another couple of weeks and it'll start again. Maybe what happened to you is when you stopped you got again what you had that got you on it in the first place. It's possible what you got was different because it was caused by stopping this drug. What we know is so far it isn't working and that's common with Paxil, so it might be it won't work for you anymore. You might need a higher dose than you did before. It might take longer this time for it to work because more time has passed. But your life isn't in danger, it's just not as good as you'd like. Until or unless you can solve your anxiety problem in therapy or some other way, you will be relying on medication, and they do sometimes stop working. All that means is you will need to find a different medication, if possible, or work harder with the Paxil to make it work again. I know it feels awful, we all know on here, but we can't make medication into what it isn't. Give it another couple of weeks or so, ask your doc about increasing the dosage, but prepare for the possibility that another medication might be the answer here. Good luck.